# SDR ASAA2016090619048

- Difficulty date: September 6, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 37,310 hours, 11,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER FLOOR PANEL BS 767 - 887 HAS EDGE DAMAGE AT BOTH FWD AND AFT EDGES.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610 REV E AND  INSTALLED
